# SDR YV3R2019032300055

- Difficulty date: March 15, 2019
- Submitted: March 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-TC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12727
- Aircraft time: 876 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Belt
- Part number: A1903
- Condition: Defective
- Part time: 17 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED V-BELT SET HAD IRREGULAR WEAR.
